Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 43, Pages 2759-2770
http://dx.doi.org/10.1155/S0161171203210462

Forward-backward resolvent splitting methods for general mixed variational inequalities

1Etisalat College of Engineering, P.O. Box 980, Sharjah, United Arab Emirates
2Department of Mathematics and Computer Science, College of Science, United Arab Emirates University, P.O. Box 17551, Al Ain, United Arab Emirates

Received 27 October 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Aslam Noor, Muzaffar Akhter, and Khalida Inayat Noor, “Forward-backward resolvent splitting methods for general mixed variational inequalities,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 43, pp. 2759-2770, 2003. https://doi.org/10.1155/S0161171203210462.